# SDR DALA2023011700349

- Difficulty date: January 14, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 71-75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK Y450 LOCATED BTW FR.71 TO FR.75 AT AFT GALLEY AREA.   REPLACED FLOOR BEAM Y450 LOC. BTW FR.71 TO FR.75 AT AFT GALLEY AREA AS PER A330 SRM 51-72.
